Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 74, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 7, 2025, 1:53 PM CDT for Davidson County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 1:53 PM CDT (18:53 UTC)
- Expired
- Jul 7, 2025, 4:03 PM CDT
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Davidson County, TN
The radar
The Nashville radar (KOHX), 28 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WGUS54 KOHX 071853
FFWOHX
TNC037-072130-
/O.NEW.KOHX.FF.W.0074.250707T1853Z-250707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
153 PM CDT Mon Jul 7 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southern Davidson County in Middle Tennessee...
* Until 430 PM CDT.
* At 153 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nashville, Brentwood, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Antioch, Bellevue, Hermitage, Berry Hill, Bells Bend and
Percy Priest Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3604 8687 3605 8690 3605 8693 3605 8701
3621 8698 3624 8660 3615 8657 3605 8658
3600 8667 3603 8675 3603 8678 3604 8678
3604 8679
FLASH FLOOD...RADAR INDICATED
$$
Clements1 follow-up statement
979
WGUS74 KOHX 072103
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
403 PM CDT Mon Jul 7 2025
TNC037-072113-
/O.CAN.KOHX.FF.W.0074.000000T0000Z-250707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-
403 PM CDT Mon Jul 7 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN DAVIDSON COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3605 8701 3621 8698 3624 8660 3615 8657
3605 8658 3600 8667 3603 8675 3603 8677
3603 8678 3604 8678 3604 8682 3604 8687
3605 8690 3605 8691 3605 8693
$$
ClementsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:25 PM CDT, 1 hour 28 minutes earlier. Its key messages:
- Updated at 1221 PM CDT Mon Jul 7 2025
- Better rain chances Today and Tomorrow, but medium to high thunderstorm chances return for the second half of the week. The severe weather threat is low.
- Localized flash flooding, frequent lightning, and gusty winds will be possible with storms this week.
- Heat indices will reach the upper 90s to low 100s today through Tuesday across most of Middle Tennessee west of the Cumberland Plateau, with the heat easing up starting on Wednesday.
Area forecast discussion, Jul 7, 12:25 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1225 PM CDT Mon Jul 7 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1221 PM CDT Mon Jul 7 2025 - Better rain chances Today and Tomorrow, but medium to high thunderstorm chances return for the second half of the week. The severe weather threat is low. - Localized flash flooding, frequent lightning, and gusty winds will be possible with storms this week. - Heat indices will reach the upper 90s to low 100s today through Tuesday across most of Middle Tennessee west of the Cumberland Plateau, with the heat easing up starting on Wednesday. && .SHORT TERM... (Rest of today through Tuesday) Issued at 1152 AM CDT Mon Jul 7 2025 Medium rain chances continue through tomorrow evening. Temperatures rise into the low 90s with heat index values creeping into the low 100s west of the Plateau. Scattered storms have already begun to develop across the CWA. Any of these storms have the potential to lead to localized flooding as PWAT values are near 1.5" across the mid-state. Any of these storms are also capable of producing frequent lightning, and wind gusts up to 50mph. Remain weather aware and monitor the radar if you have any outdoor plans today. Storm activity is expected to end between 9-11pm. Patchy fog begins to develop overnight into the early morning hours, especially for areas that receive rain today. && .LONG TERM... (Tuesday Night through next Monday) Issued at 1152 AM CDT Mon Jul 7 2025 As high pressure begins to move out of the area, we enter into an unsettled weather pattern through the end of the week. Rain chances begin to increase Wednesday through the weekend as an upper level trough moves into our area from the Northwest. The best time for thunderstorm development is late morning through early evening. The threat for severe weather remains low. However, any storm that develops will have the potential to produce gusty winds and heavy rainfall that can lead to localized flooding. Temperatures will start to relax to seasonal averages throughout the rest of the week. && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Mon Jul 7 2025 Showers and thunderstorms have developed across the area a little ahead of schedule today. We currently have TSRA impacting BNA, MQY, and SRB; these TAFs have TEMPOs as a result. Additional convection is possible throughout the afternoon which could impact any airfield. Winds favor a SW or WSW direction at 5-8 kts through the afternoon hours. Storms could cause brief wind gusts in addition to brief reduction in visibility. Conditions calm during the evening with VFR expected. Weather conditions tomorrow afternoon will be very similar to that of today. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 92 74 91 / 20 60 30 80 Clarksville 72 90 73 88 / 20 40 30 70 Crossville 67 87 67 86 / 10 60 40 80 Columbia 71 92 71 90 / 20 60 40 80 Cookeville 69 87 70 87 / 20 50 40 70 Jamestown 68 86 67 86 / 20 60 40 70 Lawrenceburg 71 91 70 89 / 20 60 40 80 Murfreesboro 71 92 72 91 / 20 60 30 80 Waverly 71 89 71 88 / 20 50 30 70 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Unger LONG TERM....Unger AVIATION.....Sizemore
In the hours before
Special weather statement, Jul 7, 12:41 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
1241 PM CDT Mon Jul 7 2025
TNZ065-071815-
White TN-
1241 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WHITE COUNTY THROUGH 115
PM CDT...
At 1241 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sparta, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sparta and Hamptons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3589 8523 3588 8522 3587 8523 3589 8553
3607 8554 3608 8549 3605 8538 3603 8533
3603 8531 3599 8531 3598 8526 3592 8525
3591 8521 3590 8521
TIME...MOT...LOC 1741Z 267DEG 13KT 3599 8545
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Jul 7, 12:45 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
1245 PM CDT Mon Jul 7 2025
TNZ028>030-071815-
Wilson TN-Trousdale TN-Smith TN-
1245 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SMITH...NORTHEASTERN WILSON AND
SOUTHERN TROUSDALE COUNTIES THROUGH 115 PM CDT...
At 1245 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Hartsville, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carthage, Gordonsville, South Carthage, Tuckers Crossroads, Dixon
Springs, Pleasant Shade, and Dickerson Chapel Recreation Area.
This includes Interstate 40 between mile markers 242 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3615 8621 3632 8628 3642 8594 3617 8584
TIME...MOT...LOC 1745Z 264DEG 22KT 3629 8615
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Jul 7, 1:02 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
102 PM CDT Mon Jul 7 2025
TNZ062-071830-
Rutherford TN-
102 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RUTHERFORD COUNTY
THROUGH 130 PM CDT...
At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smyrna, or 9 miles northwest of Murfreesboro, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Walterhill, and Lascassas.
This includes the following highways...
Interstate 24 between mile markers 66 and 81.
Interstate 840 between mile markers 50 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 8627 3579 8634 3590 8662 3604 8655
TIME...MOT...LOC 1802Z 286DEG 24KT 3595 8652
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Jul 7, 1:19 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
119 PM CDT Mon Jul 7 2025
TNZ027-071845-
Davidson TN-
119 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DAVIDSON COUNTY THROUGH
145 PM CDT...
At 119 PM CDT, Doppler radar was tracking a strong thunderstorm over
Belle Meade, or near Nashville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville, Forest Hills, Oak Hill, Belle Meade, Bellevue, Berry Hill,
and Bells Bend.
This includes the following highways...
Interstate 40 between mile markers 196 and 217.
Interstate 65 between mile markers 75 and 86.
Interstate 24 between mile markers 47 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3619 8664 3600 8670 3604 8679 3605 8689
3607 8697 3620 8692
TIME...MOT...LOC 1819Z 281DEG 15KT 3613 8689
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jul 7, 1:36 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Nashville TN
136 PM CDT Mon Jul 7 2025
TNZ024-025-057-071900-
Hickman TN-Dickson TN-Humphreys TN-
136 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DICKSON...
SOUTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES THROUGH 200
PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Centerville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pinewood and Bucksnort.
This includes Interstate 40 between mile markers 148 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3580 8764 3589 8773 3607 8749 3590 8736
TIME...MOT...LOC 1835Z 236DEG 35KT 3588 8760
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ClementsSpecial weather statement, Jul 7, 1:45 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
145 PM CDT Mon Jul 7 2025
TNZ027-028-071915-
Davidson TN-Wilson TN-
145 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DAVIDSON AND WEST
CENTRAL WILSON COUNTIES THROUGH 215 PM CDT...
At 145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Belle Meade, or near Nashville, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville, La Vergne, Mount Juliet, Forest Hills, Oak Hill, Belle
Meade, Hermitage, Rural Hill, Bellevue, Antioch, Belinda City, Berry
Hill, Bells Bend, and Percy Priest Lake.
This includes the following highways...
Interstate 40 between mile markers 195 and 229.
Interstate 65 between mile markers 75 and 87.
Interstate 24 between mile markers 47 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3619 8644 3610 8650 3609 8650 3610 8652
3606 8653 3608 8653 3609 8655 3607 8655
3606 8656 3604 8656 3601 8661 3597 8661
3599 8668 3604 8679 3605 8691 3607 8699
3621 8688
TIME...MOT...LOC 1845Z 276DEG 21KT 3611 8682
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ClementsThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:32 AM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Jul 7, 11:56 AM CDT | Special Weather Statement | OHX | Wilson | 49 min |
| Jul 7, 12:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jul 7, 12:16 PM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Jul 7, 12:34 PM CDT | Special Weather Statement | OHX | Wilson | 26 min |
| Jul 7, 12:41 PM CDT | Special Weather Statement | OHX | White | 34 min |
| Jul 7, 12:45 PM CDT | Special Weather Statement | OHX | Smith | 30 min |
| Jul 7, 1:02 PM CDT | Special Weather Statement | OHX | Rutherford | 28 min |
| Jul 7, 1:19 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jul 7, 1:25 PM CDT | Areal Flood Advisory | OHX | Davidson | 28 min |
| Jul 7, 1:36 PM CDT | Special Weather Statement | OHX | Hickman | 24 min |
| Jul 7, 1:45 PM CDT | Special Weather Statement | OHX | Davidson | 30 min |
| Jul 7, 1:59 PM CDT | Special Weather Statement | OHX | Jackson | 31 min |
| Jul 7, 2:21 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jul 7, 2:29 PM CDT | Special Weather Statement | OHX | Cumberland | 31 min |
| Jul 7, 2:48 PM CDT | Special Weather Statement | OHX | Davidson | 27 min |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.